| Model Number |
1218-87-652 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that when impacting the ceramic liner, the ceramic liner broke.The broken liner was removed and another one was used to complete case.It was unknown why the liner broke.No further info in known at this time.The liner will be return to be inspected.Surgical delay of 5 mins.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned acetabular liner confirms the reported material fracture.A review of the device manufacturing record and material certification found no related deviations or anomalies.The root cause is attributed to inadvertent use error.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the microstructures as obtained from the quality documents meet the requirements as specified at time of production.No indications of pre-existing material defects were identified.Device history review : the microstructures as obtained from the quality documents meet the requirements as specified at time of production.No indications of pre-existing material defects were identified.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.